Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Wellbutrin And Tremors. Did They Go Away For You?


  • This topic is locked This topic is locked
7 replies to this topic

#1 PharmD

PharmD

    Just Registered

    ID: 34759

  • Just Registered
  • 4 posts

Posted 12 May 2009 - 09:31 PM

Hi,

I just started Wellbutrin XL 300 mg once daily 3 days ago, and the one and only side effect I'm having is a tremor in my hands. Did anyone else experience this, and if so, did they ever go away?

Thank you all.

#2 PharmD

PharmD

    Just Registered

    ID: 34759

  • Just Registered
  • 4 posts

Posted 14 May 2009 - 01:22 PM

Anyone?

#3 PRT

PRT

    Member

    ID: 33974

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,824 posts
  • Location:UK

Posted 14 May 2009 - 01:30 PM

Sorry that no-one's answered yet PharmD. I'm not familiar with Wellbutrin myself but now that you've bumped the post I'm sure that someone will see it and respond.

PRT xx
To see a world in a grain of sand
And a heaven in a wild flower,
Hold infinity in the palm of your hand
And eternity in an hour. Posted Image

#4 darkamber

darkamber

    Just Registered

    ID: 36213

  • Just Registered
  • 3 posts
  • Location:Norway

Posted 15 May 2009 - 11:40 AM

I just started Wellbutrin XL 300 mg once daily 3 days ago, and the one and only side effect I'm having is a tremor in my hands. Did anyone else experience this, and if so, did they ever go away?


I've recently started on Wellbutrin ****** (it's what it's called in Norway, not sure if that's the SR or XL type - it's the slow release, take once a dat type), 150 mg once a day.
I also got a slight trembling in my hands as a side effect. It got better after a week, and after two weeks it seems to be gone ( can't notice any trembling, at least).

#5 Darken

Darken

    ID: 22054

  • Silver Member
  • PipPipPipPipPipPip
  • 783 posts
  • Location:Pennsylvania

Posted 15 May 2009 - 12:17 PM

Hi,

I just started Wellbutrin XL 300 mg once daily 3 days ago, and the one and only side effect I'm having is a tremor in my hands. Did anyone else experience this, and if so, did they ever go away?

Thank you all.


Hi PharmD,

Tremors are certainly a side effect of the Wellbutrin. I had tremors in my right hand a few weeks into the XL version of the drug, along with involuntary shaking of my legs. This did diminsh over time although not completely for me. My right hand still trembles a bit at times. It's something I've gotten used to and can live with it since the drug has so many other positive benefits.

Good luck and let us know how things go.
........__o -----------> Get out and exercise believe me it helps!
....._ \<,_ -----------> I'm riding for blood cancer victims this year
....(_)/ (_) -----------> I'll be raising money while cycling over 4,000 miles!

There is no better treatment for depression then the support of your family.

Suicide Help on DF

#6 sociallube

sociallube

    Just Registered

    ID: 70864

  • Just Registered
  • 1 posts
  • Gender:Male
  • Location:NYC baybee

Posted 12 November 2011 - 04:48 PM

just wanted to add my experience:

i just had an experience where for a few days i had intense hand and arm trevors and twitching, severe arthritic cramps in fingers and hands, clumbsiness and fumbling, and occasional crawling sensations in my limbs when at rest. also i was getting occasional shooting pain in my right thumb, and sometimes i couldn't close my right hand or grasp, type.


needless to say this stuff was freaking me out big time. in my late 30s and have long had an occasional slight resting tremor, but this was constant and quite noticeable. i couldn't bring a cup to my lips without the it shaking, so in public i'd try to hide it by using two hands. i'm also pretty arthritic but these hand and finger aches were so bad they were keeping me awake.

long story short, i counted my pills (Wellbutrin XL, 300 mg) and realized that two were missing from a month supply. i deduced that i double-dosed on two occasions, taking a whopping 600 mg -- probably within a week or so of each other.

i have since changed my system.. now i remove one pill in the evening so in the am when i'm sleepy i cannot get confused about whether i've taken the day's dose or not. i still have a slight tremor at 300 mg but it's tolerable. overall i'm feeling much more agile again, and incredibly relieved that it's not lupus, neuropathy, or any of the many conditions that come up when you plug in "tremors cramps twitching hands fingers."

Posted Image long story short: be careful about your dose! and note that tremors are a common side effect for wellbutrin and other drugs.

peace
Posted Image

#7 Rincewind

Rincewind

    Member

    ID: 63226

  • Member
  • PipPipPip
  • 166 posts
  • Gender:Male
  • Location:Massachusetts

Posted 12 November 2011 - 05:19 PM

Hi,

I just started Wellbutrin XL 300 mg once daily 3 days ago, and the one and only side effect I'm having is a tremor in my hands. Did anyone else experience this, and if so, did they ever go away?

Thank you all.

I had a slight tremor for about a month after starting, but it vanished completely. Hope you get the same reaction but faster. Talk with your doc if you have concerns - maybe you need to taper on more slowly than most.
A God who can't be questioned isn't worth worshipping.

#8 crab76

crab76

    Newbie

    ID: 65703

  • Newbie
  • Pip
  • 18 posts
  • Gender:Female

Posted 13 November 2011 - 12:10 PM

for me.... ALL the initial side effects (including tremors, shakiness, dry mouth, headache, insomnia) went away after a month or so. I really enjoyed the extra energy & appetite loss side effects but those went away too. :( BUT I am only on 150mg. I want to increase to 300 to see if I get more energy from it.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users